# SDR K11A2018011173302

- Difficulty date: January 10, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N733CK
- Make and model: Boeing 737-400
- Aircraft serial: 25849
- Aircraft time: 55,665 hours, 36,447 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB FORWARD OF R1 HAS CORROSION. REPAIRED FLOOR STRUCTURE WEB AT STA 280 RIGHT HAND IAW SRM 51-70-13 FIG 1.
